Medication for dark spots on the legs
hello doctor i have marks on my legs since last 4 to 5 years because of scratching . They are dark spots clearly visible, my doctor suggested me to use halotop to get rid of those marks and to my surprise it is working great..infact i can see difference every week. But i researched on internet...
Dark spots on legs and under foot
Why do I have dark spots on my legs and a few under my foot . They do not botdher me. They appear dark then fade. My doctor looked at my foot years ago but. I have no problem until I noted settle spots on both my legs.
A swollen red spot on the leg which is painful to touch.
My boyfriend has a swollen red spot on his leg. In the center it is has a dark red splotch. It s painful to touch and its uncomfortable to move his leg. There are no cuts or open sores. He said when he first felt/noticed it it felt like a stinging sensation..
Dark and brown spots on my leg due to hyper pigmentation.
Hi doctorI am 26th years old I have a problem like I am getting married within 2 months but due to hyperpigmentation skin between my legs got dark and brown spots it looks dirty i consulted with dermatologist she suggested me to use depiwhite and candid B cream so using this would it remove or...
How to remove dark spots on leg due to scratching ?
i have marks or dark spots on my legs due to scratching my legs when i sleep in the night ....can you suggest a good cream or home remedy to lighten the marks and fade them away in a month... i am bot even able to wear skirts due to this....
How to remove dark white spots on legs caused by wounds?
Hi dr. Samuel.. I m from philippines.. All i want to ask that still in my mind is: How can i remove my white spots on my legs caused of wounds when i was young. My mom actually told me that if she never put ointment on my wounds before, my spots are dark but i think she put it no limit so my...
Hi and thanks for posting.
Please, we must have an idea of what the cause of the dark spot is before proposing a treatment option. Some may need drugs, others surgery and others left alone. So please consult with a dermatologist to get this sorted out.
Hope it helps.
Dr. Ditah, MD
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions